# SDR QXEA2023122600188

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 17,534 hours, 11,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIP LOOSE BY FORWARD GALLEY. REMOVED FROM SERVICE. PLACED ON DMI. DMI CLEARED BY REPLACING PHOTO ILLUMINECENT STRIP IAW E175 AMM 33-5--21-000/400-801-A, NO FURTHER DEFECTS NOTED. RETURNED TO SEERVICE.
